On almost countably compact spaces

Yankui Song; Hongying Zhao

Matematički Vesnik (2012)

  • Volume: 64, Issue: 248, page 159-165
  • ISSN: 0025-5165

How to cite


Yankui Song, and Hongying Zhao. "On almost countably compact spaces." Matematički Vesnik 64.248 (2012): 159-165. <http://eudml.org/doc/253410>.

author = {Yankui Song, Hongying Zhao},
journal = {Matematički Vesnik},
keywords = {compact; countably compact; almost countably compact},
language = {eng},
number = {248},
pages = {159-165},
publisher = {Društvo matematičara Srbije},
title = {On almost countably compact spaces},
url = {http://eudml.org/doc/253410},
volume = {64},
year = {2012},

AU - Yankui Song
AU - Hongying Zhao
TI - On almost countably compact spaces
JO - Matematički Vesnik
PY - 2012
PB - Društvo matematičara Srbije
VL - 64
IS - 248
SP - 159
EP - 165
LA - eng
KW - compact; countably compact; almost countably compact
UR - http://eudml.org/doc/253410
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.